# SDR DALA2023010900121

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 140,049 hours, 20,626 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD ENTRY DOOR EICAS ON DECENT WITH OVERHEAD DOORS LIGHT AND SLIDE LIGHT FLASHING IN CABIN UPON LANDING.  PERFORMED BITE TEST ON PSUE, NO FAULTS FOUND, FAR AND NEAR LARGEST CHECKED GOOD IAW FIM 52-71-00 SYSTEM CHECKED NORMAL.
